I went to the doctor for a pregnancy scare. My last period had been the middle of september was short and very light (not normal). The ultrasound and blood test i had gotten both said negative.We decided to put me on birth control. Depo provera was my best bet. My boyfriend and i had sex a couple of times before my appointment to get my shot. The week of my appointment was supposed to be when i was on my menstrual period, but i never got it. I also had sex twice the week after i got my shot. I wouldve been 4-5 weeks if i am and ive read that you cant see the embryo that early. Now that time has passed i have symptoms of pregnancy. THe fatigue, breast tenderness, cramping, no period, food cravings, food aversions, weight gain of almost 10 pounds in the last 9 weeks. Either im further along than i think or im just starting out. I'm just confused because ive had these symptoms way before i got the shot. Help me please!!!
Depo-Provera can also give you pregnancy like symptoms. If you had a blood test, it is unlikely you were pregnant when they started the Depo. If you are worried, schedule another appt and they can check you again. All your symptoms are also typical side effects of Depo-Provera. Did you tell the clinician that you had had sex prior to your appt?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Pregnancy - ok, my problem started in, july. the last normal period I saw was may 26 2011, june, no?
Posted 18 Nov 2011 • 3 answers
Posted 3 Sep 2012 • 1 answer
Posted 9 Jul 2014 • 1 answer
Posted 12 Nov 2014 • 23 answers
Posted 24 Dec 2016 • 1 answer